# SDR DXTA2012020304862

- Difficulty date: February 2, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N230QS
- Make and model: Amd FALCON2000
- Aircraft serial: 59
- Aircraft time: 4,908 hours, 2,894 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE THROTTLE INOPERATIVE. DURING CLIMB FROM 13000 TO 15000 FT, ENGINE AND WING ANTI ICE ON, TAT 0, AUTO THROTTLE ON, MANUAL SPEED, ACCELERATING FROM 300 TO 350 KIAS.  AUTO THROTTLE DISENGAGED, APR ON, NR 2 ENGINE SURGING.  RETARDED NR 2 ENGINE TO TOP OF WING ANTI ICE ARC ON N1, REGAINED CONTROL OF ENGINE USING LOW POWER SETTING.   R & R RT ENGINE EDU AND INSTALLED MODIFIED UNIT IAW MM 77-40-01.  REMOVED RT ENGINE EEC AND INSTALLED MODIFIED UNIT IAW MM 77-40-01. COMPLIED WITH OPS CHECK OF AUTO THOTTLE SYS IAW MM 22-30-710-801. OPS CHECKED GOOD.
